An existence theorem for surfaces of constant mean curvature. (English) Zbl 0181.11501


53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
Full Text: DOI


[1] Bers, L.; John, F.; Schlechter, M., (Partial Differential Equations, Lectures in Applied Mathematics, Vol. III (1964), Wiley (Interscience): Wiley (Interscience) New York)
[2] Bononcini, V., Un Teorema di Continuita per Integrali su Superficie Chiuse, Riv. Mat. Univ. Parma, 4, 299-311 (1953) · Zbl 0053.03103
[3] Cesari, L., Surface area, Ann. Math., No. 35 (1956), Princeton · Zbl 0073.04101
[4] Courant, R., Dirichlet’s Principle (1950), Wiley (Interscience): Wiley (Interscience) New York · JFM 63.1067.01
[5] Dunford, N.; Schwartz, J. T., Linear Operators (1958), Wiley (Interscience): Wiley (Interscience) New York
[6] Heinz, E., Uber die Existenz einer Flache Konstanter Mittlerer Krummung bei vorgegebener Berandung, Math. Ann., 127, 258-287 (1954) · Zbl 0055.15303
[7] Morrey, C., Multiple integral problems in the calculus of variations and related topics, Univ. of California Publ. Math. (N. S.), I, 1-130 (1943)
[8] Morrey, C., Multiple Integrals in the Calculus of Variations (1966), Springer Verlag: Springer Verlag New York · Zbl 0142.38701
[9] Sigalov, A., Two-dimensional Problems in the Calculus of Variations, Am. Math. Soc. Trans. Ser. I, 6, 27-146 (1962)
[10] Werner, H., Problem von Douglas fur Flachen Konstanter Mittlerer Krümmung, Math. Ann., 133, 303-319 (1957) · Zbl 0077.34901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.